# SDR UIEA2012110900522

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 76,760 hours, 20,457 cycles
- Engine: Pwa JT9D7
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 139-169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE WAS FOUND ON LT SIDE OF FUSELAGE SKIN, AFT OF THE NOSE RADOME. COMPLIED WITH EO 6753A097.
